Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 11, 2015, 2:31 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2015, 2:31 AM EST (07:31 UTC)
- Expired
- Nov 12, 2015, 4:31 AM EST
- In force
- 26 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.19 ft at Nov 11, 2015, 2:00 PM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
882
WGUS42 KFFC 110731
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EST WED NOV 11 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC303-319-112131-
/O.NEW.KFFC.FL.W.0091.151111T0731Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
231 AM EST WED NOV 11 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Avant Mine Oconee.
* From early this morning until late Wednesday.
* At 2 AM Wednesday the stage was 17.7 feet...and slowly
rising to a crest near 18.5 feet by midday wednesday.
* Flood stage is 18.0 feet.
* At 19.0 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
* This crest compares to a previous crest of 18.5 feet on Dec 26 2009.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$4 follow-up statements
786
WGUS82 KFFC 111629
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST WED NOV 11 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
GAC021-153-169-207-289-120515-
/O.EXT.KFFC.FL.W.0087.000000T0000Z-151112T0515Z/
/MACG1.1.ER.151109T1122Z.151111T0215Z.151111T2315Z.NO/
1129 AM EST WED NOV 11 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until this evening.
* At 1030 AM Wednesday the stage was 18.8 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-120508-
/O.EXT.KFFC.FL.W.0086.000000T0000Z-151112T0508Z/
/PNFG1.1.ER.151108T0830Z.151110T0845Z.151111T2308Z.NO/
1129 AM EST WED NOV 11 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Oconee River near Penfield.
* Until this evening.
* At 11 AM Wednesday the stage was 13.5 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 13 feet.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-120629-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
1129 AM EST WED NOV 11 2015
The Flood Warning continues for
The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 11 AM Wednesday the stage was 18.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-120629-
/O.EXT.KFFC.FL.W.0090.151111T1800Z-151115T0000Z/
/OCNG1.1.ER.151111T1800Z.151113T0600Z.151114T1800Z.NO/
1129 AM EST WED NOV 11 2015
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* From this afternoon until Saturday evening.
* At 11 AM Wednesday the stage was 16.9 feet...and rising.
* Nonflood flooding is occurring and forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 18.5 feet by early Friday morning.The river will
fall below flood stage by Saturday evening.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$383
WGUS82 KFFC 112217
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST WED NOV 11 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC021-153-169-207-289-120519-
/O.EXT.KFFC.FL.W.0087.000000T0000Z-151112T0519Z/
/MACG1.1.ER.151109T1122Z.151111T0215Z.151111T2319Z.NO/
517 PM EST WED NOV 11 2015
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 430 PM Wednesday the stage was 18.3 feet...and falling.
* Minor flooding is occurring...and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will continue to fall...dropping below flood stage later
this evening.
* At 18 feet...Minor flooding occurs along the river upstream and
downstream from the gage at U.S. Highway 80...or Martin Luther King
Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands
well downstream will be under a foot of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC303-319-121217-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
517 PM EST WED NOV 11 2015
The Flood Warning continues for
The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 445 PM Wednesday the stage was 18.2 feet...and nearly steady.
* Minor flooding is occurring...and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding occurs in the woodlands and wetlands
along the river upstream and downstream from the gage located by
the dirt boat ramp on the west side of the Avant Mine off Adams
Road in Washington County. The water level will be at the top of
the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-121217-
/O.CON.KFFC.FL.W.0090.000000T0000Z-151115T0000Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1800Z.NO/
517 PM EST WED NOV 11 2015
The Flood Warning continues for
The Oconee River near Oconee.
* Until Saturday evening.
* At 445 PM Wednesday the stage was 17.2 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 17 feet.
* The river will continue rising...reaching near 18.5 feet by early
Friday morning...then begin falling. The river is expected to fall
below flood stage Saturday afternoon.
* At 17 feet...Flood stage is reached with the water level reaching
the top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues to expand into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$179
WGUS82 KFFC 120147
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EST WED NOV 11 2015
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
GAC303-319-121547-
/O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.000000T0000Z.NR/
847 PM EST WED NOV 11 2015
The Flood Warning continues for
The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 830 PM Wednesday the stage was 18.1 feet...and nearly steady.
* Minor flooding is occurring...and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding occurs in the woodlands and wetlands
along the river upstream and downstream from the gage located by
the dirt boat ramp on the west side of the Avant Mine off Adams
Road in Washington County. The water level will be at the top of
the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-121547-
/O.EXT.KFFC.FL.W.0090.000000T0000Z-151114T2300Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1700Z.NO/
847 PM EST WED NOV 11 2015
The Flood Warning continues for
The Oconee River near Oconee.
* Until Saturday evening.
* At 830 PM Wednesday the stage was 17.4 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 17 feet.
* The river will continue rising...reaching near 18.6 feet by Friday
morning...then will begin falling. The river is expected to fall
below flood stage Saturday afternoon.
* At 17 feet...Flood stage is reached with the water level reaching
the top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues to expand into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$660
WGUS82 KFFC 120931
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EST THU NOV 12 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC303-319-121001-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-151112T0931Z/
/OCOG1.1.ER.151111T0706Z.151111T0715Z.151112T0437Z.NR/
431 AM EST THU NOV 12 2015
The Flood Warning is cancelled for
The Oconee River near Avant Mine Oconee.
* This takes affect immediately.
* At 4 AM Thursday the stage was 17.5 feet...and falling
* Flood stage is 18.0 feet.
* The river will continue to fall.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-122331-
/O.CON.KFFC.FL.W.0090.000000T0000Z-151114T2300Z/
/OCNG1.1.ER.151111T1721Z.151113T0600Z.151114T1700Z.NO/
431 AM EST THU NOV 12 2015
The Flood Warning continues for
The Oconee River near Oconee.
* Until Saturday evening.
* At 4 AM Thursday the stage was 17.9 feet...and rising
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising and near 18.6 feet by midnight
tonight. The river will fall below flood stage Saturday early
afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
* This crest compares to a previous crest of 18.4 feet on Mar 14 2010.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 1:34 AM EST, 57 minutes earlier.
Area forecast discussion, Nov 11, 1:34 AM EST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 134 AM EST WED NOV 11 2015 .UPDATE... DENSE FOG IS BECOMING MORE WIDESPREAD FOR AREAS GENERALLY SOUTH OF THE I-20 CORRIDOR THIS MORNING. HAVE POSTED A DENSE FOG ADVISORY FOR THIS AREA THROUGH 9 AM THIS MORNING. IF DRIVING EARLY THIS MORNING... BE SURE TO SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS... AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE AHEAD. && .PREV DISCUSSION... /ISSUED 105 AM EST WED NOV 11 2015/ UPDATE... /ISSUED AT 945 PM EST TUE NOV 10 2015/ NO CHANGES PLANNED FOR THE FORECAST. 41 PREVIOUS... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... DRIER FINALLY STARTING TO MOVE THROUGH THE LOCAL AREA WITH THE FIRST FULL SUN SEEN IN QUITE SOME TIME. CLOUD SHIELD IS BOTH SLIDING SOUTH AND AND ERODING AT THE EDGES SUCH THAT ALL SITES WITHIN THE FORECAST AREA WILL BE MOSTLY CLEAR SOON. ALTHOUGH DRIER AIR HAS MOVED IN...WITH THE ABUNDANT GROUND MOISTURE IN PLACE AND COOL AIR MOVING IN OVERNIGHT...AM CONCERNED ABOUT SOME GROUND FOG DEVELOPING WHICH HAS A TENDENCY TO BE QUITE DENSE AT TIMES. HAVE INCLUDED PATCHY FOG IN THE IN THE GRIDS...TRANSITIONING TO AREAS OF FOG AFTER 09Z. HIGH PRESSURE WILL BE THE MAIN FEATURE FOR THE FIRST HALF OF THE SHORT TERM PERIOD WITH MOSTLY CLEAR SKIES AND MODERATING TEMPERATURES IN THE LOWER 70S ON VETERANS DAY. NEXT SYSTEM MOVES INTO THE AREA FOR THE LATTER HALF OF THE SHORT TERM PERIOD WITH BEST MOISTURE AND LIFT REMAINING NORTH AS PARENT LOW IS WELL DISPLACED OVER WISCONSIN. DESPITE THIS...ENOUGH MOISTURE AND LIFT INITIALLY TO WARRANT LIKELY POPS FOR THE NW CORNER...TRANSITIONING QUICKLY TO JUST CHANCE POPS FOR THE REMAINDER OF NORTH GEORGIA. INSTABILITY STILL APPEARS TO REMAIN VERY LIMITED AND TEMPTED TO REMOVE ALTOGETHER BUT KEEPING IN DUE TO PROSPECTS FOR ELEVATED CONVECTION AND FOR CONSISTENCY SAKE. ALSO WILL NEED TO WATCH WINDS OVER THE NORTHWEST CORNER AS 925 MB WINDS OF 40 TO 50 KTS MOVES OVER THE HIGHER ELEVATIONS. MAY NEED A WIND ADVISORY AS WINDS WILL BE HIGH EVEN OUTSIDE OF THE SHOWERS AND STORMS. DEESE LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. POWERFUL STORM SYSTEM WILL BE TRACKING ACROSS THE UPPER MIDWEST TOWARD THE GREAT LAKES WED NIGHT INTO THURSDAY. SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF AN EASTWARD-MARCHING COLD FRONT WILL BEGIN TO IMPACT NORTHWEST GEORGIA SHORTLY AFTER MIDNIGHT /WED NIGHT/...WITH SHOWERS AND PERHAPS A FEW EMBEDDED STORMS SPREADING SOUTH AND EAST ACROSS NORTH AND PORTIONS OF CENTRAL GA BY MID MORNING THURSDAY. LOW CAPE/HIGH SHEAR ENVIRONMENT WILL LIKELY SUPPORT MAINLY SHOWERS WITH THE POTENTIAL FOR BRIEF GUSTY WINDS... ESPECIALLY IN THE HIGHER ELEVATIONS OF NORTH GA EARLY THURS MORNING. RAINFALL WITH THIS NEXT FRONT IS EXPECTED TO GENERALLY BE LIGHT (< 1/4 INCH) BUT CERTAINLY COULD SEE POCKETS OF HIGHER AMOUNTS ACROSS NORTH GA. GIVEN RECENT HEAVY RAINFALL AND EXTREMELY SATURATED GROUNDS...ANY AMOUNT OF RAINFALL AT THIS POINT WILL ALLOW CREEKS AND FLOOD PRONE AREAS TO QUICKLY RESPOND AS RAPID RUNOFF RESULTS IN RISING WATER. NOT EXPECTING MAJOR ISSUES WITH THIS SYSTEM BUT JUST SOMETHING TO WATCH. ONE OTHER NOTE...ANY NON-THUNDERSTORM GUSTY WINDS (> 25 MPH) COULD KNOCK DOWN LOOSELY ROOTED TREES AS SATURATED GROUNDS CONTINUE TO CONTRIBUTE TO THIS THREAT. THIS FRONT EXITS THE AREA THU EVENING AS HIGH PRESSURE BUILDS BACK IN THROUGH THE WEEKEND. UNSEASONABLY WARM OVERNIGHT TEMPS WED NIGHT WILL BE DRAMATICALLY COOLER THURSDAY NIGHT...RETURNING TO AROUND NORMAL /LWR TO MID 40S/. TEMPS DIPPING INTO THE 30S BOTH SAT/SUN MORNING COULD RESULT IN AREAS OF FROST. BY EARLY NEXT WEEK...AN AREA OF LOW PRESSURE DEVELOPING IN THE CENTRAL/NORTHERN HIGH PLAINS WILL DRAW UP GULF MOISTURE AND LIKELY INCREASE CLOUDS AND THE POTENTIAL FOR LIGHT PRECIP. 01 AVIATION... 06Z UPDATE... /ISSUED AT 105 AM EST WED NOV 11 2015/ PATCHY FOG EARLY THIS MORNING IS THE INITIAL CONCERN. THINKING DENSE FOG AND LIFR CIGS WILL BE MAINLY A THREAT AROUND CSG TO MCN... BUT WILL SHOW 3-4SM BR FOR THE ATLANTA AREA TAF SITES STARTING AROUND08- 09Z THIS MORNING. FOG WILL BURN OFF BY 14Z... THEN VFR CONDITIONS PREVAIL INTO EARLY THU MORNING WHEN MVFR TO IFR CIGS SPREAD INTO ATLANTA AREA BY AROUND 09Z THU MORNING AHEAD OF A COLD FRONT. THE FRONT HAS LIMITED MOISTURE... BUT COULD SEE A FEW SHOWERS AROUND ATL BETWEEN 12-18Z THU ALONG WITH MVFR CIGS. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON TIMING AND INTENSITY OF THE FOG THIS MORNING. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 52 71 46 / 0 30 30 0 ATLANTA 71 57 70 47 / 0 40 40 0 BLAIRSVILLE 69 50 66 40 / 0 50 40 0 CARTERSVILLE 71 55 68 43 / 0 40 50 0 COLUMBUS 74 58 74 48 / 0 10 20 0 GAINESVILLE 69 54 68 45 / 0 40 50 0 MACON 74 54 74 46 / 0 5 20 0 ROME 70 55 68 41 / 0 60 40 0 PEACHTREE CITY 72 55 70 43 / 0 20 30 0 VIDALIA 75 55 78 52 / 0 0 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE... GLASCOCK...HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...PEACH...PIKE... PULASKI...PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKINSON. && SHORT TERM...39 LONG TERM....30 AVIATION...39
Hazardous weather outlook, Nov 10, 10:05 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 PM EST TUE NOV 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1005 PM EST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... AREAS OF FOG ACROSS THE AREA WHICH WILL TAKE VISIBILITIES DOWN AS LOW AS 1/2 TO 3 MILES AT TIMES THROUGH SUNRISE WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT WILL BRING ISOLATED THUNDERSTORMS TO MAINLY NORTH GEORGIA LATE WEDNESDAY NIGHT INTO THURSDAY. BRIEF MODERATE TO HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING WILL BE THE MOSTLY LIKELY HAZARDS. GENERAL RAINFALL AMOUNTS WILL BE 1/2 INCH OR LESS WITH THIS SYSTEM. AREAS OF FROST ARE POSSIBLE EARLY SATURDAY MORNING AND AGAIN EARLY SUNDAY MORNING AS TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S ACROSS NORTH AND CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 1:14 AM EST | Dense Fog Advisory | FFC | Baldwin, Bartow, Bibb, Bleckley, Butts, Catoosa and 64 more | 8 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.